Convex and Discrete Geometry

[21] On the Lp dual Minkowski problem

Yong Huang Hunan University Yiming Zhao New York University

Convex and Discrete Geometry mathscidoc:1911.43009

Advances in Mathematics, (332), 57-84, 2018
[ Download ] [ 2019-11-25 14:21:04 uploaded by YHuang ] [ 754 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Smooth solutions to the Lp dual Minkowski problem

Chuanqiang Chen Zhejiang University of Technology Yong Huang Hunan University Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1911.43008

Math. Ann., 373, 953-976, 2019
[ Download ] [ 2019-11-25 14:03:42 uploaded by YHuang ] [ 737 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] A discrete uniformization theorem for polyhedral surfaces

Xianfeng Gu Stony Brook University Feng Luo Rutgers University Jian Sun Nanjing Foreign Language School Tianqi Wu New York University

Differential Geometry Convex and Discrete Geometry mathscidoc:1911.03001

Distinguished Paper Award in 2019

j. differential geometry, 109, (2), 223-256, 2018
[ Download ] [ 2019-11-21 17:14:15 uploaded by Tianqi_Wu ] [ 684 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Circular cone convexity and some inequalities associated with circular cones

Jinchuan Zhou Jein-Shan Chen Hao-Feng Hung

Convex and Discrete Geometry mathscidoc:1910.43883

Journal of Inequalities and Applications, 2013, (1), 571, 2013.12
[ Download ] [ 2019-10-20 22:36:29 uploaded by Jein_Shan_Chen ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Volume inequalities for sections and projections ofWulff shapes and their polars

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40005

[ Download ] [ 2019-08-22 16:00:09 uploaded by liaijun ] [ 490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] Sections and Projections of L_p-Zonoids and Their Polars

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40004

[ Download ] [ 2019-08-22 15:56:47 uploaded by liaijun ] [ 637 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] On the reverse dual Loomis-Whitney inequality

You-Ran Feng Henan Polytechnic University Qingzhong Huang Jiaxing University Ai-Jun Li Henan Polytechnic University

Convex and Discrete Geometry mathscidoc:1908.40003

[ Download ] [ 2019-08-22 15:51:44 uploaded by liaijun ] [ 673 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] New sine ellipsoids and related volume inequalities

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40002

[ Download ] [ 2019-08-22 15:46:29 uploaded by liaijun ] [ 597 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] the lp aleksandrov problem for origin-symmetric polytopes

Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1908.40001

Proceedings of the American Mathematical Society, 2019
[ Download ] [ 2019-08-20 21:51:48 uploaded by henryforever14 ] [ 794 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Existence of solutions to the even dual minkowski problem

Yiming Zhao New York University

Analysis of PDEs Convex and Discrete Geometry mathscidoc:1908.03002

Journal of Differential Geometry, 110, (3), 543-572, 2018
[ Download ] [ 2019-08-20 21:49:42 uploaded by henryforever14 ] [ 643 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved